HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON THE LIOUVILLE THEOREM FOR THE STATIONARY NAVIER-STOKES EQUATIONS IN A CRITICAL SPACE

Files in This Item:
pre983.pdf275.59 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84130

Title: ON THE LIOUVILLE THEOREM FOR THE STATIONARY NAVIER-STOKES EQUATIONS IN A CRITICAL SPACE
Authors: Chae, Dongho Browse this author
Yoneda, Tsuyoshi Browse this author
Issue Date: 8-Sep-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 983
Start Page: 1
End Page: 6
Abstract: In this paper we prove Liouville type theorem for the stationary Navier-Stokes equations on R3. More speci cally, if a solution u 2 _H 1(R3) \ L1(R3) to the stationary Navier-Stokes system satis es additional conditions characterized by the de- cays near in nity and by the oscillation, then we show that u = 0.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69790
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University